MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE
Model Number 015-044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the patient finished the fixation of the skull, it was necessary to use the cranio-maxillofacial fixation system.When the fixation screw was fixed, the fixation hole on the plate of the system broke.It was noted that the broken fragments did not fall into the brain.The doctor replaced the plate with a new one.

Brand Name
TIMESH 1 X PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9349435
Report Number2021898-2019-00417
Device Sequence Number2734252
Product Code JEY
UDI-Device Identifier00673978002682
UDI-Public00673978002682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-044
Device Catalogue Number015-044
Device Lot NumberT168013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR